# SDR AALA201603309002

- Difficulty date: March 29, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N282AY
- Make and model: Airbus A330-243
- Aircraft serial: 1069
- Aircraft time: 26,516 hours, 3,896 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 215779
- Part serial: 10764
- Condition: Fire
- Location: Mlg
- Part time: 6,467 hours, 1,103 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GNDED.  AT ARRIVAL & PARKING RAMP REPORTED NR 5 BRAKE FIRE, EXTINGUISHED WITHOUT EXTINGUISHING AGENT, BRAKE TEMP SHOWED 605 DEGREES.  PERFORMED BRAKE OVERHEAT INSPECTION & REPLACED NR 5 WHEEL & BRAKE ASSEMBLY IAW AMM 05-51-16-200-801-A, 32-41-11-000-801-A & 32-42-27-000-801-A.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.  SEE AALA 201603309006 FOR ADDITIONAL PART.
